# SDR CKSA97079

- Difficulty date: March 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N809CK
- Make and model: Doug DC-8-55
- Aircraft serial: 45803
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Corroded
- Location: Bs 1220
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CPCP CHECK INSPECTION, FOUND LEVEL 2 CORROSION, HEAVY CORROSION OF FINGER DOUBLER OUTBOARD OF STRINGER 31 LT AT FS 1220.  REMOVED DAMAGE, INSTALLED REPAIR IAW SRM 51-1-8 AND AIA SKETCH AIA/E/2475 EA 97-013.A.  CORROSION TASK CARD NUMBER 5590-0551.  NON-ROUTINE TASK CARD NUMBER 93554.
